# SDR ASAA2021021734163

- Difficulty date: February 17, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,908 hours, 12,977 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11679
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,896 hours, 12,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 2 ENG START SWITCH DOES NOT STAY ENGAGED IN GRD AND NO ROTATION.  GROUNDED - YES.  B737-800 FIM 80-07 TASK 806, OPENED NR 2 ENGINE COWL. DISCONNECTED CANNON PLUG FROM START VALVE CB NOW STAYS IN AND START SWITCH STAYS IN GROUND POSITION.  RECONNECT CANNON PLUG TO START VALVE AND WHEN START SWITCH PLACED TO GROUND START VALVE CB IMMEDIATELY POPS.  REMOVED AND REPLACED NR 2 ENGINE START VALVE, LEAK AND OPS CK NORMAL. REF B737-800 AMM 80-11-03.  GROUND VERIFICATION CHECK GOOD.
